Michael Neilan
Michael Neilan
Department of Mathematics, University of Pittsburgh
Verified email at pitt.edu - Homepage
Title
Cited by
Cited by
Year
On the divergence constraint in mixed finite element methods for incompressible flows
V John, A Linke, C Merdon, M Neilan, LG Rebholz
SIAM review 59 (3), 492-544, 2017
2412017
Conforming and divergence-free Stokes elements on general triangular meshes
J Guzmán, M Neilan
Mathematics of Computation 83 (285), 15-36, 2014
1362014
Stokes complexes and the construction of stable finite elements with pointwise mass conservation
RS Falk, M Neilan
SIAM Journal on Numerical Analysis 51 (2), 1308-1326, 2013
1142013
Recent developments in numerical methods for fully nonlinear second order partial differential equations
X Feng, R Glowinski, M Neilan
siam REVIEW 55 (2), 205-267, 2013
1132013
Vanishing moment method and moment solutions for fully nonlinear second order partial differential equations
X Feng, M Neilan
Journal of Scientific Computing 38 (1), 74-98, 2009
1072009
{𝒞}^{{} 0} penalty methods for the fully nonlinear Monge-Ampère equation
S Brenner, T Gudi, M Neilan, L Sung
Mathematics of computation 80 (276), 1979-1995, 2011
932011
Mixed finite element methods for the fully nonlinear Monge–Ampère equation based on the vanishing moment method
X Feng, M Neilan
SIAM Journal on Numerical Analysis 47 (2), 1226-1250, 2009
922009
Conforming and divergence-free Stokes elements in three dimensions
J Guzmán, M Neilan
IMA Journal of Numerical Analysis 34 (4), 1489-1508, 2014
712014
Analysis of Galerkin methods for the fully nonlinear Monge-Ampere equation
X Feng, M Neilan
Journal of Scientific Computing 47 (3), 303-327, 2011
55*2011
A family of nonconforming elements for the Brinkman problem
G Johnny, N Michael
IMA Journal of Numerical Analysis 32 (4), 1484-1508, 2012
532012
Numerical analysis of strongly nonlinear PDEs
M Neilan, AJ Salgado, W Zhang
Acta Numerica 26, 137-303, 2017
482017
Discrete and conforming smooth de Rham complexes in three dimensions
M Neilan
Mathematics of Computation 84 (295), 2059-2081, 2015
482015
Finite element approximations of the three dimensional Monge-Ampere equation
SC Brenner, M Neilan
ESAIM: Mathematical Modelling and Numerical Analysis 46 (5), 979-1001, 2012
472012
A Interior Penalty Method for a Fourth Order Elliptic Singular Perturbation Problem
SC Brenner, M Neilan
SIAM journal on numerical analysis 49 (2), 869-892, 2011
452011
A interior penalty method for a von Kármán plate
SC Brenner, M Neilan, A Reiser, LY Sung
Numerische Mathematik 135 (3), 803-832, 2017
332017
Finite element methods for fully nonlinear second order PDEs based on a discrete Hessian with applications to the Monge–Ampere equation
M Neilan
Journal of Computational and Applied Mathematics 263, 351-369, 2014
322014
Inf-sup stable finite elements on barycentric refinements producing divergence--free approximations in arbitrary dimensions
J Guzmán, M Neilan
SIAM Journal on Numerical Analysis 56 (5), 2826-2844, 2018
302018
A family of non-conforming elements and the analysis of Nitsche˘s method for a singularly perturbed fourth order problem
J Guzmán, D Leykekhman, M Neilan
Calcolo 49 (2), 95-125, 2012
302012
Finite element methods for second order linear elliptic partial differential equations in non-divergence form
X Feng, L Hennings, M Neilan
Mathematics of Computation 86 (307), 2025-2051, 2017
29*2017
Dual-mixed finite element methods for the stationary Boussinesq problem
E Colmenares, M Neilan
Computers & Mathematics with Applications 72 (7), 1828-1850, 2016
282016
The system can't perform the operation now. Try again later.
Articles 1–20